Addendum to: Hodge classes on self-products of a variety with an automorphism

Journal Article (Journal Article)

There are infinitely many fundamentally distinct families of polarized Abelian fourfolds of Weil type with multiplication from the cyclotomic field of cube roots of unity. The Hodge conjecture is shown to hold at a sufficiently general fiber in any of these families.

Duke Authors

Cited Authors

  • Schoen, C

Published Date

  • December 1, 1998

Published In

Volume / Issue

  • 114 / 3

Start / End Page

  • 329 - 336

International Standard Serial Number (ISSN)

  • 0010-437X

Citation Source

  • Scopus